# SDR YENA2025061600613

- Difficulty date: June 16, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N3142J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55251
- Aircraft time: 4,914 hours, 2,133 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Engine Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#250, SAV-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SAV.) 'RT BLEED FAIL FOLLOWED BY RT BLEED OVERHEAT R PRESSURE REG SOV INOP PERFORMED FAULT CHECKLIST A/C HAS HISTORY.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
